Ingrid Mayer
Faculty Member
Last active: 3/23/2014

Thrombotic microangiopathy during docetaxel, trastuzumab, and carboplatin chemotherapy for early-stage HER2+ breast cancer: a case report.

Iams W, Beckermann KE, Neff AT, Mayer IA, Abramson VG
Med Oncol. 2013 30 (2): 568

PMID: 23564368 · PMCID: PMC3774143 · DOI:10.1007/s12032-013-0568-x

Chemotherapy-induced thrombotic microangiopathy is a severe illness that has occurred in a small number of patients treated with carboplatin and combination of docetaxel and trastuzumab chemotherapy. We describe herein the case of a patient with stage IIB breast cancer who developed thrombotic microangiopathy after five cycles of carboplatin, docetaxel, and trastuzumab.

MeSH Terms (13)

Antibodies, Monoclonal, Humanized Antineoplastic Combined Chemotherapy Protocols Breast Neoplasms Carboplatin Chemotherapy, Adjuvant Docetaxel Female Humans Middle Aged Receptor, ErbB-2 Taxoids Thrombotic Microangiopathies Trastuzumab

Connections (2)

This publication is referenced by other Labnodes entities:

Links